Makale
Tam Makale
Uluslararası
2022
Açık erişimli
THE MINKOWSKI TYPE INEQUALITIES FOR WEIGHTED FRACTIONAL OPERATORS
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
Cilt 71 · Sayı 3 · ss. 884–897 · 01.01.2022
Özet
In this article, inequalities of reverse Minkowski type involving weighted fractional operators are investigated. In addition, new fractional integral inequalities related to Minkowski type are also established.
Anahtar kelimeler
Integral inequalities
Weighted fractional operators
fractional integral inequality
Minkowski inequality
Atıf için künye
Yıldız, Ç., & GÜRBÜZ, M. (2022). THE MINKOWSKI TYPE INEQUALITIES FOR WEIGHTED FRACTIONAL OPERATORS. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 71(3), 884–897. https://doi.org/10.31801/cfsuasmas.1054069
BibTeX
@article{yildiz2022-146775,
author = {Yıldız, Çetin and GÜRBÜZ, MUSTAFA},
title = {THE MINKOWSKI TYPE INEQUALITIES FOR WEIGHTED FRACTIONAL OPERATORS},
journal = {COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS},
year = {2022},
volume = {71},
number = {3},
pages = {884--897},
issn = {1303-5991},
doi = {10.31801/cfsuasmas.1054069},
url = {https://akademik.atauni.edu.tr/yayinlar/146775-the-minkowski-type-inequalities-for-weighted-fractional-operators}
}